# SDR 08FDEA04124

- Difficulty date: September 29, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retainer
- Part number: 50797849
- Condition: Cracked
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD EMERGENCY EXIT HATCH, SEAL RETAINER ON DOOR HAS SEVERAL HOLES CRACKED OUT.  REPLACED AFT ATTACH ANGLE.  FABRICATED ATTACH ANGLE REF: DWG NR 50-07978.  TREATED, PRIMED AND PAINTED REF:SRM 51-10-2 PG 1-10 AND MM 51-20-151-7 PG 1.  INSTALLED REF SRM 51-30-2 PG 1.  THIS IS CLASSIFIED AS A MINOR REPAIR.
